The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 39 NO.2 / (2004))
A note on extensions of hilbert C$^*$-modules and their morphisms
Franka Miriam Br$\ddot{u}$ckler,
Pages. 313-326
Abstract
Contents 1.Introduction
2.Extending operators between Hilbert C$^*$-extensions of operator spaces defined in [5]
3.Hilbert C$^*$-extensions of operator spaces and extensions of Hilbert C$^*$-modules
Key words Hilbert C$^*$-module, operator space, extension, multiplier algebra, completely bounded map
Mathmatical Subject Classification 46L08, 46L07